MathSciNet Relay Station
MathSciNet bibliographic data
MR847951 (88i:11035) 11G15 (11F41 11F67 11G18 14G10 14K22)
Blasius, Don On the critical values of Hecke $L$-series. Ann. of Math. (2) 124 (1986), no. 1, 23–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement